# SDR K11A2012030716001

- Difficulty date: November 1, 2011
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N916CK
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 48,966 hours, 54,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL VERTICAL L-ANGLE LOWER FASTENER HOLES CORROSION, 5 X 1 INCHES (REF NR 21740).
